# SDR YENA20100712097

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 18,868 hours, 6,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007453
- Condition: Failed
- Location: Cabin
- Part time: 18,877 hours, 6,648 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 412 SAN-BOS, ON GROUND CHECK FOUND OVERWING LT EMERGENCY LIGHT OUT.  REPLACED LEFT OVERWING EPSU AND OPS CHECK OK.
